Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The stability of Ky Fan's points


Authors: Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan
Journal: Proc. Amer. Math. Soc. 123 (1995), 1511-1519
MSC: Primary 47H99; Secondary 46A55, 47H04, 47N10, 49J40
MathSciNet review: 1239807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, inspired by the work of Fort, the stability of the set $ F(f) = \{ y \in X:{\sup _{x \in X}}f(x,y) \leq 0\} $ (respectively, the set $ F(A,f) = \{ y \in A:{\sup _{x \in A}}f(x,y) \leq 0\} $ ) with f varying (respectively, with both f and A varying) is studied where X is a non-empty compact convex subset of a Hausdorff topological vector space (respectively, X is a Hausdorff topological space and A is a non-empty compact subset of X ) and $ f:X \times X \to \mathbb{R}$ is bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99, 46A55, 47H04, 47N10, 49J40

Retrieve articles in all journals with MSC: 47H99, 46A55, 47H04, 47N10, 49J40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1239807-8
PII: S 0002-9939(1995)1239807-8
Keywords: Vietoris topology, KF points, Cech-complete, stability, essential, minimax inequality, almost lower semicontinuous
Article copyright: © Copyright 1995 American Mathematical Society